Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 23, Issue 2, April–June 2023  pp. 271–282.

Accesses to Parabolic Fixed Point from its Immediate Basin

Authors:  Khudoyor Mamayusupov (1)
Author institution:(1) New Uzbekistan University, Mustakillik Avenue, 54, Mirzo Ulugbek, 100007, Tashkent, Uzbekistan;
National University of Uzbekistan, Faculty of Mathematics, University street, 9, Olmazor, 100174, Tashkent, Uzbekistan;
Romanovsky Institute of Mathematics, Uzbekistan Academy of Sciences, University street, 4, 100174, Tashkent, Uzbekistan


Accesses to a parabolic fixed point from its immediate basin for certain rational functions were completely described. As a corollary, dynamics on immediate parabolic basins for rational Newton maps of entire functions have been obtained. It is proved that every immediate parabolic basin contains invariant accesses to the parabolic fixed point. Moreover, among these accesses there exists a unique dynamically defined access where dynamics are attracted towards the parabolic fixed point, whereas for other accesses, if there are any, the dynamics are repelled. A description of rational Newton maps in terms of the partial fraction decomposition of rational functions is obtained.

2020 Math. Subj. Class. 30D05, 37F10, 37F20.

Keywords: Access to parabolic fixed point, basin of attraction, Newton method, Blaschke product, inner function.

Contents   Full-Text PDF